# SDR ASAA2018080845703

- Difficulty date: August 4, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,930 hours, 5,646 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Part number: 000
- Condition: False Activation
- Location: Fuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL VALVE LIGHT IN BRIGHT POSITION.  ACFT GROUNDED.   PERFORMED FIM 73-06, TASK 804.  CONTINUITY AND VOLTAGE CHECKED GOOD.  PERFORMED AN ENGINE RUN AND NR 1 FUEL VALVE LIGHT OPS CHECK NORMAL. NO FAULTS FOUND.
